# SDR AALA20030428

- Difficulty date: April 9, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 16D INOPERATIVE.  REPLACED EMERENCY EXIT LIGHT ASSEMBLY AT 16D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
